Alert archive / Nebraska / River Flood Warnings in 2015

River Flood Warning 5, NWS Cheyenne, WY

May 28, 2015Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this river flood warning at May 28, 2015, 8:18 PM MDT for Scotts Bluff County, Nebraska. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 8:18 PM MDT (02:18 UTC)
Expired
May 29, 2015, 6:00 AM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
Minor

County Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 112 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River near Henry (HENN1). The gauge peaked at 5.61 ft at May 29, 2015, 2:00 PM MDT.

actionminormoderate456705/2905/30
Action stage
4.5 ft
Minor stage
5.5 ft
Moderate stage
6.5 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06674500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WGUS85 KCYS 290218
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
818 PM MDT THU MAY 28 2015

...The flood warning continues for the following rivers in
Nebraska...

  North Platte River near Mitchell affecting Scotts Bluff County

.Hydrologic Summary:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may deep enough to float you and/or your vehicle.

The next statement will be issued Friday morning.

&&

NEC157-291200-
/O.NEW.KCYS.FL.W.0005.150529T0218Z-150529T1200Z/
/HENN1.1.ER.150529T0137Z.000000T0000Z.150529T0600Z.NR/
818 PM MDT THU MAY 28 2015

* Flood Warning continues for 
  The North Platte River near Henry
* The stage has crested and will fall below flood stage later
  tonight.

&&

Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=HENN1

* Impact...at 6.0 feet...Record flow---17,900 cfs (6/2/1929).
* Flood history...This crest compares to a previous crest of 5.6 feet 
  on Aug 20 1993.

&&

LAT...LON 4208 10415 4194 10416 4187 10396 4203 10396


$$

NEC157-300218-
/O.CON.KCYS.FL.W.0003.000000T0000Z-150531T1930Z/
/MICN1.2.ER.150527T0252Z.150528T2100Z.150531T1330Z.NR/
818 PM MDT THU MAY 28 2015

* Flood Warning continues for 
  The North Platte River near Mitchell
* The stage is cresting and will begin a slow fall by 
  Friday afternoon.

&&

Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=cys&gage=MICN1

* Impact...at 8.5 feet...Monument Pathway in Scottsbluff is under four
  to five feet of water along low lying areas. Low lying flooding
  intensifies and becomes more widespread at Riverside Park in
  Scottsbluff. Homes along the North Platte River from Mitchell to
  Scottsbluff are totally inundated with basement and overland flooding.
* Flood history...This crest compares to a previous crest of 9.0 feet 
  on Jun 20 2010.

&&

LAT...LON 4187 10396 4203 10396 4197 10371 4187 10356
      4176 10356                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 28, 8:14 PM MDT, 4 minutes earlier.

Area forecast discussion, May 28, 8:14 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
814 PM MDT THU MAY 28 2015

.UPDATE...
ISSUED AT 803 PM MDT THU MAY 28 2015

THUNDERSTORMS ACTIVITY IS DECREASING IN COVERAGE AND INTENSITY
AS THE BOUNDARY LAYER STABILIZES THIS EVENING. THE THREAT OF
STRONG TO SEVERE THUNDERSTORMS HAS ENDED AND AT THIS POINT ONLY
EXPECTING GARDEN VARIETY SHOWERS/STORMS THE REST OF THE THIS
EVENING. THE CENTER OF AN UPPER LEVEL CIRCULATION WILL MOVE ACROSS
THE FORECAST DURING THE OVERNIGHT HOURS WHICH WILL KEEP CHANCES
FOR SHOWERS THROUGH THE NIGHT BUT MOST OF THESE WILL BE ISOLATED
TO SCATTERED WITH ONLY LIGHT RAINFALL.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 300 PM MDT THU MAY 28 2015

CONVECTION MOST CONCENTRATED OVER THE SRN NE PANHANDLE THIS AFTERNOON
WITH MORE ISOLATED MAINLY SHOWERS ACROSS THE REST OF THE CWA. SATELLITE
SHOWING AN UPPER LOW OVER NW WY WITH A LOBE OF VORT APPARENTLY ROTATING
AROUND THE SOUTHERN PERIPHERY OF THE LOW OVER SW WY. THE UPPER LOW
SHOULD OPEN THIS EVENING AND DRIFT EAST THUS EXPECT SHOWERS AND A FEW
TSTORMS TO PERSIST OVERNIGHT...HELPED SOME BY THE VORT LOBE. MEANWHILE...
A COLD FRONT WILL SETTLE SOUTH ACROSS MONTANA OVERNIGHT THEN MOVE
ACROSS THE CWA FRIDAY MORNING. UPSLOPE FLOW BEHIND THE FRONT AND THE
PASSAGE OF THE UPPER TROUGH AXIS SHOULD ALLOW FOR A FAIRLY WIDESPREAD
AREA OF RAIN ACROSS THE CWA WITH A FEW WEAK STORMS POSSIBLE IN MODEST
INSTABILITY.

EXPECT CONDITIONS TO CLEAR OUT FRIDAY EVENING AS DRIER AIR MOVES IN
AND THE UPPER TROUGH MOVES EAST OF THE AREA. UPPER RIDGING WILL BEGIN
TO BUILD OVER THE REGION SAT WITH WARMING MID LEVEL TEMPS SO MAINLY
DRY AND WARMER WEATHER FOR SATURDAY.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 300 PM MDT THU MAY 28 2015

THERE IS GOOD AGREEMENT WITH THE MEDIUM-RANGE MODELS PROGGING A LONG
WAVE UPPER RIDGE TRANSLATING EAST FROM THE INTERMOUNTAIN WEST ACROSS
THE ROCKY MOUNTAIN FRONT RANGE AND GREAT PLAINS SUNDAY THROUGH MONDAY.
SURFACE TROUGH WILL BE SITUATED ACROSS THE HIGH PLAINS WITH A RIDGE
OVER COLORADO. MODELS CONTINUE TO SHOW SOME MOISTURE UNDER THE RIDGE
COMBINED WITH AFTERNOON INSTABILITY AND UPSLOPE FOR ISOLATED HIGH
TERRAIN CONVECTION. HIGH TEMPERATURES SUNDAY AND MONDAY WILL WARM
ABOVE SEASONAL NORMALS WITH MID 70S TO MID 80S. FOR THE LATTER
DAYS...TUESDAY THROUGH THURSDAY...A LONG WAVE UPPER TROUGH MOVING
INTO THE WESTERN CONUS WILL BEGIN TO INFLUENCE THE REGION'S WEATHER
WITH ISOLATED TO SCATTERED COVERAGE OF SHOWERS AND TSTORMS...ESPECIALLY
WEDNESDAY WITH INCREASED LOW LEVEL UPSLOPE AND MOISTURE. AFTER A
WARM DAY TUESDAY...TEMPERATURES COOL BACK TO BELOW SEASONAL NORMALS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 634 PM MDT THU MAY 28 2015

MOSTLY VFR CONDITIONS THROUGH THE TAF PERIOD. THERE WILL BE SOME
SCATTERED SHOWERS AND ISOLATED TSTMS THROUGH THE EVENING...MOST
NOTABLY OVER THE NORTHERN PANHANDLE. A COLD FRONT WILL MOVE ACROSS
THE REGION ON FRI MORNING WITH NORTHERLY WINDS OCCASIONALLY
GUSTING TO 20-25 KTS. WIDESPREAD LIGHT RAIN WILL OCCUR LATE
MORNING FRI THROUGH THE AFTERNOON BEHIND THE FRONT.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT THU MAY 28 2015

CONCERNS WILL REMAIN LOW THROUGH THE WEEKEND INTO EARLY NEXT WEEK
WITH CONDITIONS REMAINING NON-CRITICAL. FAIRLY WIDESPREAD RAIN
SHOULD OCCUR FRIDAY BEHIND A COOL FRONT...THEN DRIER AND WARMER
CONDITIONS WILL RETURN OVER THE WEEKEND.

&&

.HYDROLOGY...
ISSUED AT 300 PM MDT THU MAY 28 2015

MODERATE FLOODING CONTINUES ON THE LARAMIE RIVER NEAR FORT LARAMIE
WITH BANKFULL CONDITIONS AT LARAMIE. RIVER LEVELS WILL BE STEADY
FURTHER UPSTREAM...BUT WILL BEGIN TO LOWER FURTHER DOWNSTREAM NEAR
FORT LARAMIE AS WATER RELEASED FROM NEARBY RESERVOIRS HAVE BEEN
REDUCED.

ALONG THE NORTH PLATTE RIVER...HENRY NE IS CRESTING JUST ABOVE
FLOOD STAGE AND IS FORECAST TO BEGIN A GRADUAL FALL TO BELOW
BANKFULL LATE SATURDAY. AT MITCHELL NE...MODERATE FLOODING WILL
CONTINUE THROUGH SATURDAY MORNING BEFORE FALLING TO MINOR FLOOD
STAGE.

THIS AFTERNOON'S HEAVY SHOWERS/TSTORMS HAVE CONCENTRATED OVER THE
SOUTHERN NE PANHANDLE...WITH MORE WIDELY SCATTERED ACTIVITY OVER
SOUTHEAST WY AND NORTHERN NE PANHANDLE. A COLD FRONT AND UPPER LEVEL
TROUGH WILL BRING SHOWERS TONIGHT AND FRIDAY WITH 0.25 TO 0.50
INCHES OF PRECIPITATION. RUNOFF FROM THIS PRECIPITATION SHOULD
PRODUCE MINIMAL IMPACTS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...SML
SHORT TERM...RE
LONG TERM...MAJ
AVIATION...ZF
FIRE WEATHER...RE
HYDROLOGY...MAJ/TJT
Hazardous weather outlook, May 28, 10:43 AM MDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1043 AM MDT THU MAY 28 2015

WYZ101>119-291000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1043 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
BEFORE ENDING THIS EVENING.  NO SEVERE STORMS ARE EXPECTED BUT A
FEW STORMS COULD PRODUCE BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GOOD CHANCE FOR AFTERNOON AND EVENING SHOWERS AND A FEW
THUNDERSTORMS WILL OCCUR AGAIN ON FRIDAY. A WARMER AND SOMEWHAT
DRIER WEATHER PATTERN DEVELOPS OVER THE ROCKY MOUNTAIN REGION THIS
WEEKEND INTO EARLY NEXT WEEK WITH ONLY ISOLATED AFTERNOON AND
EVENING THUNDERSTORMS POSSIBLE MAINLY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-291000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1043 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND WILL
CONTINUE THROUGH THE EVENING. A FEW STORMS COULD BECOME
STRONG...PRODUCING HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GOOD CHANCE FOR AFTERNOON AND EVENING SHOWERS AND A FEW
THUNDERSTORMS WILL OCCUR AGAIN ON FRIDAY. A WARMER AND SOMEWHAT
DRIER WEATHER PATTERN DEVELOPS OVER THE HIGH PLAINS REGION THIS
WEEKEND INTO EARLY NEXT WEEK WITH ONLY ISOLATED AFTERNOON AND
EVENING THUNDERSTORMS POSSIBLE MONDAY THROUGH WE3DNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 28, 4:12 PM MDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT THU MAY 28 2015

WYZ102-282245-
NIOBRARA COUNTY WY-
412 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NIOBRARA COUNTY UNTIL 445
PM MDT...

AT 411 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LANCE CREEK...OR 26 MILES NORTHWEST OF LUSK...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER RURAL AREAS.

LAT...LON 4307 10475 4318 10475 4322 10443 4300 10443
TIME...MOT...LOC 2211Z 269DEG 13KT 4311 10466

LIEBL
Special weather statement, May 28, 4:36 PM MDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT THU MAY 28 2015

NEZ095-WYZ102-282315-
NORTH SIOUX NE-NIOBRARA COUNTY WY-
436 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX AND EAST
CENTRAL NIOBRARA COUNTIES UNTIL 515 PM MDT...

AT 436 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF LANCE CREEK...OR 19 MILES NORTH OF LUSK...MOVING EAST
AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SIOUX
AND EAST CENTRAL NIOBRARA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4317 10405 4286 10405 4291 10448 4306 10448
TIME...MOT...LOC 2236Z 270DEG 14KT 4303 10439

LIEBL
Special weather statement, May 28, 5:13 PM MDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT THU MAY 28 2015

NEZ095-282345-
NORTH SIOUX NE-
513 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX COUNTY UNTIL
545 PM MDT...

AT 513 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES WEST OF MONTROSE...OR 23 MILES NORTHEAST OF LUSK...MOVING
SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SIOUX
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4280 10405 4300 10405 4300 10375 4273 10376
TIME...MOT...LOC 2313Z 294DEG 23KT 4291 10402

LIEBL
Special weather statement, May 28, 6:32 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
632 PM MDT THU MAY 28 2015

NEZ002-290115-
DAWES NE-
632 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DAWES COUNTY UNTIL
715 PM MDT...

AT 632 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF CHADRON CAMPGROUND...OR 12 MILES SOUTHWEST OF
CHADRON...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHADRON CAMPGROUND...RED CLOUD CAMPGROUND AND CHADRON ST PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4259 10322 4277 10324 4281 10279 4279 10279
      4278 10277 4254 10277
TIME...MOT...LOC 0032Z 265DEG 27KT 4269 10316

LIEBL
Special weather statement, May 28, 6:51 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT THU MAY 28 2015

NEZ003-096-290130-
SOUTH SIOUX NE-BOX BUTTE NE-
651 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...BOX BUTTE...
NORTHWESTERN MORRILL AND NORTHEASTERN SCOTTS BLUFF COUNTIES UNTIL 730
PM MDT...

AT 650 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF BOX
BUTTE CAMPGROUND TO 7 MILES NORTH OF LAKE ALICE...AND MOVING EAST AT
35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HEMINGFORD...FLAHERTYS CORNER...WILD HORSE BUTTE...BEREA AND
KILPATRICK LAKE.

LAT...LON 4200 10305 4200 10352 4209 10371 4243 10332
      4243 10275 4225 10275
TIME...MOT...LOC 0050Z 286DEG 31KT 4239 10324 4210 10357

LIEBL
Special weather statement, May 28, 7:42 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
742 PM MDT THU MAY 28 2015

NEZ019-WYZ108-290215-
SCOTTS BLUFF NE-GOSHEN COUNTY WY-
742 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SCOTTS BLUFF AND
SOUTHEASTERN GOSHEN COUNTIES UNTIL 815 PM MDT...

AT 741 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAWK SPRINGS...OR 14 MILES SOUTH OF TORRINGTON...MOVING EAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTLEY.

LAT...LON 4180 10425 4194 10429 4196 10405 4172 10405
TIME...MOT...LOC 0141Z 290DEG 18KT 4185 10420

SML

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:32 PM MDTSpecial Weather StatementCYSDawes43 min
May 28, 6:51 PM MDTSpecial Weather StatementCYSBox Butte39 min
May 28, 8:29 PM MDTSpecial Weather StatementCYSBanner46 min
May 28, 8:34 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
May 29, 10:08 AM MDTRiver Flood WarningCYSScotts Bluff3 days
May 29, 12:53 PM MDTAreal Flood AdvisoryCYSBanner, Scotts Bluff3 hr

Nearby

River Flood Warnings in Nebraska, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.